Some remarks on isoperimetry of gaussian type
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 4, p. 419-434
@article{AIHPB_2000__36_4_419_0,
     author = {Barthe, Franck and Maurey, Bernard},
     title = {Some remarks on isoperimetry of gaussian type},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {4},
     year = {2000},
     pages = {419-434},
     zbl = {0964.60018},
     mrnumber = {1785389},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_4_419_0}
}
Barthe, F.; Maurey, B. Some remarks on isoperimetry of gaussian type. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 4, pp. 419-434. http://www.numdam.org/item/AIHPB_2000__36_4_419_0/

[1] D. Bakry, M. Ledoux, Lévy-Gromov isoperimetric inequality for an infinite dimensional diffusion generator, Invent. Math. 123 (1996) 259-281. | MR 1374200 | Zbl 0855.58011

[2] F. Barthe, Extremal properties of central half-spaces for product measures, Preprint. | MR 1829243

[3] S.G. Bobkov, A functional form of the isoperimetric inequality for the Gaussian measure, J. Funct. Anal. 135 (1996) 39-49. | MR 1367623 | Zbl 0838.60013

[4] S.G. Bobkov, An isoperimetric inequality on the discrete cube, and an elementary proof of the isoperimetric inequality in Gauss space, Ann. Probab. 25 (1997) 206-214. | MR 1428506 | Zbl 0883.60031

[5] S.G. Bobkov, Isoperimetric and analytic inequalities for log-concave probability measures, to appear in Ann. Probab. | MR 1742893 | Zbl 0964.60013

[6] S.G. Bobkov, F. Götze, Discrete isoperimetric and Poincaré-type inequalities, Probab. Theory Relat. Fields 114 (1999) 245-277. | MR 1701522 | Zbl 0940.60028

[7] S.G. Bobkov, C. Houdré, Isoperimetric constants for product probability measures, Ann. Probab. 25 (1997) 184-205. | MR 1428505 | Zbl 0878.60013

[8] S.G. Bobkov, M. Ledoux, On modified logarithmic Sobolev inequalities for Bernoulli and Poisson measures, J. Funct. Anal. 156 (1998) 347-365. | MR 1636948 | Zbl 0920.60002

[9] C. Borell, The Brunn-Minkowski inequality in Gauss space, Invent. Math. 30 (1975) 207-216. | MR 399402 | Zbl 0311.60007

[10] M. Capitaine, E.P. Hsu, M. Ledoux, Martingale representation and a simple proof of logarithmic Sobolev inequalities on path spaces, Elect. Comm. in Probab. 2 (1997). | MR 1484557 | Zbl 0890.60045

[11] A. Ehrhard, Symétrisation dans l'espace de Gauss, Math. Scand. 53 (1983) 281- 301. | MR 745081 | Zbl 0542.60003

[12] A. Ehrhard, Inégalités isopérimétriques et intégrales de Dirichlet gaussiennes, Ann. Sci. Ecole Norm. Sup. 17 (1984) 317-332. | Numdam | MR 760680 | Zbl 0546.49020

[13] H. Federer, Geometric Measure Theory, Grundlehren der mathematischen Wissenschaften 153, Springer, Berlin, 1969. | MR 257325 | Zbl 0176.00801

[14] L. Gross, Logarithmic Sobolev inequalities, Amer. J. Math. 97 (1976) 1061-1083. | MR 420249 | Zbl 0318.46049

[15] H. Hadwiger, Gitterperiodische Punktmengen und Isoperimetrie, Monatsh. Math. 76 (1972) 410-418. | MR 324550 | Zbl 0248.52012

[16] M. Ledoux, The geometry of Markov diffusion generators, at http://www-sv.cict.fr/lsp/Ledoux.

[17] L.C.G. Rogers, D. Williams, Diffusions, Markov Processes and Martingales, Vol. 1: Foundations, 2nd edn., Wiley, 1994. | MR 1331599 | Zbl 0826.60002

[18] V.N. Sudakov, B.S. Tsirel'son, Extremal propreties of half-spaces for spherically invariant measures, J. Soviet Math. 9 (1978) 9-18. | Zbl 0395.28007

[19] F.Y. Wang, Logarithmic Sobolev inequalities on noncompact Riemannian manifolds, Probab. Theory Related Fields 109 (1997) 417-424. | MR 1481127 | Zbl 0887.35012